# SDR USAA2013011500012

- Difficulty date: January 13, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 48,011 hours, 17,722 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Appu
- Part number: 9028A000401
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED 'F/CTL SLAT SYS 1' FAULT ON APPROACH AT 8,000FT.  AN EMERGENCY WAS DECLARED FOR LANDING.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ASYMMETRY POSITION PICK OFF UNIT (APPU) IAW AIRBUS MAINTENANCE MANUAL 27-81-18-000-001-A.
